I started at a bariatric 2 months ago = taking b6/b12 shots, appetite suppresant & water pill. I'ave lost 16lbs in 10 weeks. But 2 weeks ago, my face started to break out & I have pains in my 4th little toe.
The dr. took away the b6 & is just giving me the b12 - he said B6 sometimes causes acne.
I'm still not sure about all of this - I feel I should have lost more with my strict 1000 day diet & all the $$$ I'm spending at this bariatric center. Plus the other problems - very skeptical even though I've read about everyone losing on this site. I weighed 166 (5'2") - down to 150.
Usually bariatric treatment centers are moreso designed for the more "morbidly" obese. When you hear about people losing like 40-60 pounds, they often started off at a considerably higher weight. The lighter you are, the harder it really becomes to shed off that weight quickly because you simply don't necessarily have that spare weight to lose! (your height also has alot to do with it). Personally, although tempting, I've never been a big fan of weightloss pills and injections as a means of losing weight. If you're unhappy with the current means, you may want to try a more exercise-oriented approach. Pounds are difficult to shed, but this way, you also get to start noticing an obvious improvement in overall physique and self-confidence. Good luck!
You lost 16lbs in 10 weeks and you are complaining WHY? Evidentlly it is working. What are you looking for a miricle? I have lost 11 to 13lbs since January 3, 2006. I am only taking the shot once every 2 weeks with the appetite suppressant and excercise. Anything faster than that would be scary. You shouldn't be discouraged. You are paying to lose weight and you are losing.
Oh about the face swelling and toe numbness, you need to ask your doctor about that. I did not follow all the advice on this forum with taken the shot more than once every 2 weeks because I was scared of side effects. I have noticed that my face is breaking out a little. This would cause me to halt the B12 shots cause I hate bumps on my face. Fat or No Fat
I have been getting the B6 shots and taking the appetite suppresents since April of this year and I have had no problems. I have lost 53 pounds.You have to eat right and do some sort of exercise and no fake sugars they will prevent you from losing weight. I think the B6 is great no complaints.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.